# SDR SWAA2022040658597

- Difficulty date: November 6, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E I/B MAIN FLAP LOWER SKIN DISBONDED AT O/B END OF WEDGE. / REPAIRED PER SRM 51-70-10-2R-2.
